MathSciNet Relay Station
MathSciNet bibliographic data
MR1290895 35Q53 (35B99)
Boiti, M.; Pempinelli, F.; Pogrebkov, A. Properties of solutions of the Kadomtsev-Petviashvili I equation. J. Math. Phys. 35 (1994), no. 9, 4683–4718.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement